# SDR R61A2022050500318

- Difficulty date: April 13, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 16,449 hours, 10,834 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Baffle
- Part number: 17050137403
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND APU EXHAUST BAFFLE #4 CRACKED. APU EXHAUST BAFFLE #4  HAS BEEN REPAIRED IAW ETD2022-170-013949 IN REF WITH OLLINS DOC CV22-04453-REPAIR, LPI C/OUT NO FAULTS FOUND.
